BibTeX record journals/tcs/McMillan05

download as .bib file

@article{DBLP:journals/tcs/McMillan05,
  author    = {Kenneth L. McMillan},
  title     = {An interpolating theorem prover},
  journal   = {Theor. Comput. Sci.},
  volume    = {345},
  number    = {1},
  pages     = {101--121},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.tcs.2005.07.003},
  doi       = {10.1016/j.tcs.2005.07.003},
  timestamp = {Sun, 28 May 2017 13:19:59 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/McMillan05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier